SciELO - Scientific Electronic Library Online

vol.48 issue1Brown Representability and Spaces over a CategoryEmbeddings on Spaces of Generalized Bounded Variation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426

Rev.colomb.mat. vol.48 no.1 Bogotá Jan./June 2014

Uniform Dimension over Skew PBW Extensions

Dimensión uniforme de las extensiones PBW torcidas


1Universidad Nacional de Colombia, Bogotá, Colombia. Email:


The aim of the present paper is to show that, under some conditions, the uniform dimension of a ring R is the same as the uniform dimension of a skew Poincaré-Birkhoff-Witt extension built on R.

Key words: Non-commutative rings, Filtered and graded rings, PBW extensions, Uniform dimension, Nonsingular modules.

2000 Mathematics Subject Classification: 16P40, 16P60, 16W70, 13N10, 16S36.


El propósito de este artículo es mostrar que bajo ciertas condiciones, la dimensión uniforme de un anillo R coincide con la dimensión uniforme de una extensión Poincaré-Birkhoff-Witt torcida de R.

Palabras clave: Anillos no conmutativos, anillos filtrados y graduados, extensiones PBW, dimensión uniforme, módulos no singulares.

Texto completo disponible en PDF


[1] A. D. Bell and K. R. Goodearl, 'Uniform Rank over Differential Operator Rings and Poincaré-Birkhoff-Witt extensions', Pacific Journal of Mathematics 131, 1 (1988), 13-37.         [ Links ]

[2] C. Gallego and O. Lezama, 'Gröbner Bases for Ideals of σ-PBW Extensions', Communications in Algebra 39, 1 (2011), 50-75.

[3] K. R. Goodearl, Nonsingular Rings and Modules, Pure and Applied Mathematics, New York, USA,         [ Links ] 1976.

[4] K. R. Goodearl and T. Lenagan, 'Krull Dimension of Differential Operator Rings III: Noncommutative Coeficients', Transactions of the American Mathematical Society 275, (1983), 833-859.         [ Links ]

[5] P. Grzeszczuk, 'Goldie Dimension of Differential Operator Rings', Communications in Algebra 16, 4 (1988), 689-701.         [ Links ]

[6] T. Y. Lam, Lectures on Modules and Rings, Springer-Verlag, Graduate Texts in Mathematics 189, New York, USA,         [ Links ] 1999.

[7] A. Leroy and J. Matczuk, 'Goldie Conditions for Ore Extensions over Semiprime Rings', Algebras and Representation Theory 8, (2005), 679-688.         [ Links ]

[8] O. Lezama and A. Reyes, 'Some Homological Properties of Skew PBW Extensions', Communications in Algebra 42, (2014), 1200-1230.         [ Links ]

[9] J. Matczuk, 'Goldie Rank of Ore Extensions', Communications in Algebra 23, (1995), 1455-1471.         [ Links ]

[10] J. McConnell and C. Robson, Non-commutative Noetherian Rings, with the Cooperation of L. W. Small., 2 edn, Graduate Studies in Mathematics. 30. American Mathematical Society (AMS), Providence, USA,         [ Links ] 2001.

[11] V. A. Mushrub, 'On the Goldie Dimension of Ore Extensions with Several Variables', Fundamentalnaya i Prikladnaya Matematika 7, (2001), 1107-1121.         [ Links ]

[12] D. Quinn, 'Embeddings of Differential Operator Rings and Goldie Dimension', Proceedings of the American Mathematical Society 102, 1 (1988),         [ Links ] 9-16.

[13] A. Reyes, Ring and Module Theoretic Properties of σ-PBW Extensions, Ph.D. Thesis, Universidad Nacional de Colombia, 2013a.

[14] A. Reyes, 'Gelfand-Kirillov Dimension of Skew PBW Extensions', Revista Colombiana de Matemáticas 47, 1 (2013b), 95-111.         [ Links ]

[15] R. C. Shock, 'Polynomial Rings over Finite-Dimensional Rings', Pacific Journal of Mathematics 42, (1972), 251-257.         [ Links ]

[16] G. Sigurdsson, 'Differential Operator Rings whose Prime Factors have Bounded Goldie Dimension', Archiv der Mathematik (Basel) 42, (1984), 348-353.         [ Links ]

(Recibido en julio de 2013. Aceptado en enero de 2014)

Este artículo se puede citar en LaTeX utilizando la siguiente referencia bibliográfica de BibTeX:

    AUTHOR  = {Reyes, Armando},
    TITLE   = {{Uniform Dimension over Skew \boldsymbol{PBW} Extensions}},
    JOURNAL = {Revista Colombiana de Matemáticas},
    YEAR    = {2014},
    volume  = {48},
    number  = {1},
    pages   = {79--96}